# SDR DALA2024100109566

- Difficulty date: September 27, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N368DN
- Make and model: Airbus A321-211
- Aircraft serial: 8695
- Aircraft time: 17,655 hours, 7,584 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: False Indication
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 3068 - ATB - DUE TO #4 BRAKE TEMP INDICATING AT 900 DEGREES C WITH ALL OTHERS AT 35. CORRECTIVE ACTION: NO DAMAGE TO SENSOR OR WIRING FOUND. DEFERRED #4 BRAKE TEMP PER MEL. LATER REPLACED #4 BRAKE TEMP SENSOR. (LP 4010882)
